English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An Efficient Output Error Bound for Model Order Reduction of Parametrized Evolution Equations

Zhang, Y., Feng, L., & Li, S. (2015). An Efficient Output Error Bound for Model Order Reduction of Parametrized Evolution Equations. IFAC-PapersOnLine, 48(1), 9-10.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-1CED-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-A004-2
Genre: Meeting Abstract

Files

show Files
hide Files
:
2176187_zhang.pdf (Publisher version), 238KB
Name:
2176187_zhang.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Copyright IFAC 2015. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Zhang, Yongjin1, Author              
Feng, Lihong1, Author              
Li, Suzhou1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.ifacol.2015.05.096
 Degree: -

Event

show
hide
Title: 8th Vienna International Conference on Mathematical Modelling MATHMOD
Place of Event: Vienna, Austria
Start-/End Date: 2015-02-18 - 2015-02-20

Legal Case

show

Project information

show

Source 1

show
hide
Title: IFAC-PapersOnLine
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 48 (1) Sequence Number: - Start / End Page: 9 - 10 Identifier: -